Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do for the rash under arms?

Over the last year or so I've noticed a rash under the arms. Predominately under the left arm. It is black in color but does not itch. I am overweight, high blood pressure using 2 meds to control and have been using Triamcinolone acetonide to control it. Comes and goes monthly to two months..
Thu, 30 May 2019
Report Abuse
Dentist 's  Response
Hi,

Rashes underarms are common due to blockage of sebaceous glands and could be due to an allergic reaction or side effects of certain medications. I would suggest you keep this area clean and dry. Apply a cream containing azelaic acid. Apply warm compresses with a soaked towel. You should avoid touching or pricking rashes. If the condition doesn't get better then consult a dermatologist for proper examination and start treatment accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Harry Maheshwari, Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Triamcinolone


What to do for the rash under arms?

Hi, Rashes underarms are common due to blockage of sebaceous glands and could be due to an allergic reaction or side effects of certain medications. I would suggest you keep this area clean and dry. Apply a cream containing azelaic acid. Apply warm compresses with a soaked towel. You should avoid touching or pricking rashes. If the condition doesn t get better then consult a dermatologist for proper examination and start treatment accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Harry Maheshwari, Dentist